# SDR ASOA201701161062

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 33,048 hours, 23,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670321793
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STR 27R BTW FS 280.00-268.00 CORRODED. COMPLIED WITH EC/TC EA 25-2016-338 AND EA 25-2016-338, REPAIR TO FORWARD JACK FITTING RT FS 268.00-280.00.
